# SDR SWIA202266948

- Difficulty date: November 8, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 21,286 hours, 11,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX FWD INNER CORNER HAS CORROSION.     (C-CHECK RO 12/1/2022)    REMOVED AND REPLACED WASTE BOX INNER DOUBLER BETWEEN FRAMES 89-88. / SEE CONTINUATION CARD FOR WORK PERFORMED.  REF SRM 51-40-08 / THIS ACTION DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE.
